# SDR AALA201509219008

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 46,835 hours, 26,742 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Lt Engine
- Component: Engine, Ge, CFM565BQEC31
- Component part number: CFM565BQEC319
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 414, DURING TAKEOFF RT ENG N1 VIBRATION REACHED 7.8 THEN SETTLED DOWN.  DURING CLIMB TO FL 380 VIBRATION INCREASED TO 6.5 & CREW HEARD LOUD BANG.  FUEL FLOW 10 TO 20 & EGT 150 DEG ABOVE LT ENG.  OBSERVED DAMAGE TO TURBINE STAGE 4 & 5 BLADES.  R & R RT ENG IAW JC 26L40071001.  LEAK & OPERATIONAL CHECKED GOOD.
